On Lyapunov exponents of linear extensions of an irrational winding on a torus
Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1435-1436
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_10_a20,
author = {T. I. Smirnov},
title = {On {Lyapunov} exponents of linear extensions of an irrational winding on a torus},
journal = {Differencialʹnye uravneni\^a},
pages = {1435--1436},
year = {1999},
volume = {35},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_10_a20/}
}
T. I. Smirnov. On Lyapunov exponents of linear extensions of an irrational winding on a torus. Differencialʹnye uravneniâ, Tome 35 (1999) no. 10, pp. 1435-1436. http://geodesic.mathdoc.fr/item/DE_1999_35_10_a20/